# SDR 04FDEA01720

- Difficulty date: June 14, 2004
- Submitted: June 15, 2004
- Operation: Air carrier
- Aircraft: N652FE
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 735
- Aircraft time: 15,574 hours, 7,881 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSIDE COURIER AREA 2ND SEAT TRACK ON RIGHT SIDE AT FRAME 18 HAS CORROSION ON IT.  REMOVED AND REPLACED SEAT TRACK AT COURIER AREA 2ND SEAT TRACK RIGHT SIDE AT FRAME 18 IAW A300 SRM 51-40-21.
